A 40-year-old member asked:
Disclaimer

my boyfriend just texted me to say he was having a hard time breathing. any advice for his asthma?

1 doctor answer
Dr. Sue Ferranti
28 years experience Internal Medicine
See doctor...: If a known asthmatic is having increasing shortness of breath despite treatment, they should be seen in an er today. Increasing shortness of breath can be a sign of a life-threatening asthma episode and needs urgent attention. Your boyfriend may need his meds adjusted but first a life-threatening episode needs to be ruled out.
Answered on Jul 13, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
He may have Asthma: He may have bronchial asthma and you should tell him to get checked for it by his family doctor and do not smoke.
A 30-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Good morning: if you are asthmatic, then you should take your asthma medicines, whether it is a pump or otherwise, kindly look for an asthma specialist or a chest d ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Andrew Malinchak
29 years experience Family Medicine
Asthma cpntrol: Your maintenance medication dose strength may be too low. Go see your doctor and get tested.
A 26-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Asthma: Have you been exposed to something you're allergic to? Are you smoking cigarettes? I see you're also on albuterol -- are you using it? Benadryl (di ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month